Get notified when new sales are live

Subscribe to our notifications so you don’t miss out on our new sales!

Not now

2 x Herron Blue Ibuprofen 24 Tabs

  • In Stock - Dispatch in 1 - 2 business days This product is ready to ship from our North Melbourne warehouse. Expect dispatch in 1 - 2 business days.

    Limit per customer: 5

For effective relief from pain and inflammation, Herron Blue Ibuprofen tabsules give temporary relief associated with headaches, sinus pain, period and dental pain, muscular aches and more. Snap up this top deal with 2 packs at $7.98!

Warnings:

  • Always read the label
  • Use only as directed
  • If symptoms persist consult your healthcare professional

Features:

  • Herron Blue Ibuprofen 24 Tabs
  • Effective temporary relief of pain and inflammation associated with:
    • Headaches, period pain, dental pain, toothache
    • Sinus pain, rheumatic pain, mild arthritic pain
    • Neuralgic conditions, helps to reduce fever
    • Cold & flu aches and pains
    • Muscular aches, strains and sprains
    • Acute pain where inflammation is present
  • ARTG No: 98574
  • Best Before: 30/09/2017

Directions:

  • Adults and children over 12 years: initial dose of 2 tabsules; then 1-2 tabsules every 4-6 hours, as necessary. Take with water. Do not exceed 6 tabsules in 24 hours
  • Children 7 to 12 years: 1 tabletevery 6 to 8 hours as necessary. Do not exceed 4 tabsules in 24 hours.
  • Not to be given to children under 7 years of age

Active Ingredients:

  • Ibuprofen 200mg

Customer Reviews

5.0

5 Star
8
4 Star
2
3 Star
0
2 Star
0
1 Star
0

19 February 2017

24 September 2016

05 May 2016

02 May 2016

26 April 2016